Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 130, NWS Wilmington, OH

May 22, 20114 counties in Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at May 22, 2011, 3:26 PM EDT for 4 counties in Ohio. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 22, 2011, 3:26 PM EDT (19:26 UTC)
Expired
May 22, 2011, 4:15 PM EDT
In force
49 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Adams County, OH, Highland County, OH, Pike County, OH, Scioto County, OH

The radar

The Cincinnati radar (KILN), 57 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 22, 3:45 PM EDTHAIL 1.754 N Seaman, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.4 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 460 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
460 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
720 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

397 
WUUS51 KILN 221926
SVRILN
OHC001-071-131-145-222015-
/O.NEW.KILN.SV.W.0130.110522T1926Z-110522T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
326 PM EDT SUN MAY 22 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN ADAMS COUNTY IN SOUTHWEST OHIO...
  SOUTHEASTERN HIGHLAND COUNTY IN SOUTHWEST OHIO...
  WESTERN PIKE COUNTY IN SOUTHWEST OHIO...
  NORTHWESTERN SCIOTO COUNTY IN SOUTHWEST OHIO...

* UNTIL 415 PM EDT.

* AT 322 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
  LOCATED NEAR EMERALD...MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BELFAST...
  PEEBLES...
  KINCAID SPRINGS...

IN ADDITION...MAY HILL...LOCUST GROVE...SINKING SPRING...SMOKY
CORNERS...POPLAR GROVE AND RARDEN ARE NEAR THE PATH OF THIS SEVERE
THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
WINDS. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR
BUSINESS. STAY AWAY FROM WINDOWS!

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3915 8320 3891 8317 3897 8367 3903 8366
TIME...MOT...LOC 1926Z 263DEG 16KT 3900 8360

$$
2 follow-up statements
164 
WWUS51 KILN 221947
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
347 PM EDT SUN MAY 22 2011

OHC001-071-131-145-222015-
/O.CON.KILN.SV.W.0130.000000T0000Z-110522T2015Z/
ADAMS OH-PIKE OH-SCIOTO OH-HIGHLAND OH-
347 PM EDT SUN MAY 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR SOUTHEASTERN HIGHLAND...EXTREME NORTHWESTERN SCIOTO...WESTERN
PIKE AND NORTHEASTERN ADAMS COUNTIES...

AT 343 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR MAY HILL...MOVING EAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
KINCAID SPRINGS.

IN ADDITION...LOCUST GROVE...SINKING SPRING...SMOKY CORNERS AND
POPLAR GROVE ARE NEAR THE PATH OF THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
WINDS. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR
BUSINESS. STAY AWAY FROM WINDOWS!

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3915 8320 3895 8318 3898 8356 3904 8355
TIME...MOT...LOC 1947Z 263DEG 17KT 3901 8349

$$
423 
WWUS51 KILN 222015
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
415 PM EDT SUN MAY 22 2011

OHC001-071-131-145-222025-
/O.EXP.KILN.SV.W.0130.000000T0000Z-110522T2015Z/
ADAMS OH-PIKE OH-SCIOTO OH-HIGHLAND OH-
415 PM EDT SUN MAY 22 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HIGHLAND...
EXTREME NORTHWESTERN SCIOTO...WESTERN PIKE AND NORTHEASTERN ADAMS
COUNTIES HAS EXPIRED...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

SMALL HAIL IS STILL POSSIBLE WITH THIS STORM.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3915 8320 3895 8318 3898 8356 3904 8355
TIME...MOT...LOC 1947Z 263DEG 17KT 3901 8349

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 1:08 PM EDT, 2 hours 18 minutes earlier.

Area forecast discussion, May 22, 1:08 PM EDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
108 PM EDT SUN MAY 22 2011

.SYNOPSIS...
A WARM FRONT WILL PUSH ACROSS THE AREA EARLY TODAY...WITH A FEW
SHOWERS AND THUNDERSTORMS POSSIBLE IN THE WARM AIRMASS. A COLD
FRONT WILL THEN APPROACH BY MONDAY NIGHT AND REMAIN ACROSS THE
AREA THROUGH MUCH OF THE WEEK. THIS WILL BRING MORE UNSETTLED
WEATHER RESULTING IN SHOWERS AND STORMS THROUGH FRIDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
MODERATE INSTABILITY IS IN PLACE TODAY IN THE WARM SECTOR OF AN
APPROACHING LOW PRESSURE SYSTEM...CURRENTLY THE NORTHERN PLAINS.
THE BEST LIFTING MECHANISMS ARE CURRENTLY OFF TO THE SOUTHWEST AND
WEST OF OUR FORECAST AREA...WHERE SHOWERS AND THUNDERSTORMS HAVE
DEVELOPED. THIS ACTIVITY CONTINUES TO HOLD TOGETHER AS IT MOVES
NORTHEASTWARD TOWARD THE FORECAST AREA. HAVE NUDGED UP AFTERNOON
POPS ALONG THE EASTERN AND NORTHEASTERN ZONES THIS AFTERNOON TO
REFLECT THESE THUNDERSTORMS PROGRESSING ACROSS PARTS OF OUR CWA.
HAVE KEPT CHANCE POPS SOUTH OF THESE STORMS AS SCATTERED SHOWERS
HAVE HAD THE TENDENCY TO DEVELOP IN THIS AREA.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/...
UPPER LEVEL LOW TO TRACK INTO THE WESTERN GREAT LAKES TONIGHT.
INSTBY LINGERS INTO THE EVENING AND THUS HAVE CONTD CHC/SLIGHT CHC
POPS CONTINUING EARLY AND THEN TAPERING TO SLIGHT CHC. UNCERTAINTY
EXITS REGARDING COVERAGE OF PRECIP LATER TONIGHT. LATEST NUMERICAL
MODEL RUNS INDICATING THAT A S/W WL PUSH INTO THE WEST LATE WITH
AN ASSOCIATED AREA OF FORCING PIVOTING ACRS THE FA. HAVE KEPT POPS
LOW BUT THIS MAY REQUIRE HIGHER POPS BETWEEN 06 AND 12Z IF
SUBSEQUENT RUNS CONT TO SHOW THIS FEATURE. HAVE TRENDED TONIGHTS
LOWS ON THE WARM SIDE OF GUID.

THE UPPER LOW TO OPEN UP WITH S/W ROTATING THRU THE SRN GREAT
LAKES WITH A BAND OF WESTERLY 45-50KT H5 WINDS PIVOTING THRU
MONDAY AFTN. MODERATE TO STRONG INSTBY TO DEVELOP AS SFC TD/S IN
THE UPR 60S YIELD BLYR CAPES OF 2000-2500 J/KG DURG THE AFTN. THIS
INSTBY COMBINED WITH S/W WL RESULT IN THE DEVELOPMENT OF DEEP
CONVECTION MONDAY AFTN. WITH FAVORABLE BULK SHEAR EXPECT STORMS TO
BE ORGANIZED. WL EXPAND LKLY POPS MON AFTN INTO THE EVENING. WL
ALSO CONTINUE TO MENTION CHC FOR SEVERE WEATHER GIVEN INSTBY AND
SHEAR. HAVE ACCEPTED A BLEND OF MAV/MET FOR HIGHS MONDAY.

IN SPLIT FLOW REGIME...WESTERLY FLOW DEVELOPS OVER THE OHIO VALLEY
WITH SFC FRONT DROPPING INTO OHIO AND LAYING OUT E-W PARALLEL TO
THE FLOW. NUMERICAL MODELS POINTING TO EMBEDDED S/W WHICH INDUCES
A SFC WAVE THAT RIPPLES THRU TUE AFTN/TUE EVENING. EXPECT A
THUNDERSTORM COMPLEX TO DEVELOP WITH THE BEST FORCING ACROSS NRN
SECTIONS OF ILN/S FA. WL BUMP UP POPS TO LKLY CAT TUE AFTN/EVE.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
UNSETTLED PATTERN WILL SET UP ACROSS THE REGION THROUGH THE WEEK.
A FRONT WILL STRETCH WEST TO EAST WITH AN INITIAL WAVE OF LOW
PRESSURE MOVING ALONG IT ON TUESDAY. THEN THE MAIN SYSTEM WILL
APPROACH ON THURSDAY AND SLOWLY MOVE ACROSS THE AREA FRIDAY AND
FRIDAY NIGHT. THERE COULD STILL BE SOME LINGERING PRECIPITATION INTO
SATURDAY AS LOW PRESSURE AND A COLD FRONT PASS TO THE EAST OF
THE AREA.

&&

.AVIATION /17Z SUNDAY THROUGH THURSDAY/...
SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED MAINLY NORTHWEST OF A
KLUK/KILN LINE UNTIL 00Z TODAY. CURRENTLY HAVE ONLY VFR CONDITIONS
FORECAST...HOWEVER MAY NEED ADD TEMPOS TO REDUCE VISIBILITIES AND
CEILINGS IF CURRENT THUNDERSTORMS TO THE WEST HOLD TOGETHER OR
DEVELOP FURTHER. BY 12Z MONDAY...CHANCES FOR PRECIPITATION WILL
INCREASE...WHICH WILL BRING A HIGHER CHANCE OF MVFR/IFR
CONDITIONS.

OUTLOOK...THUNDERSTORMS POSSIBLE THROUGH WEDNESDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...AR
NEAR TERM...LATTO
SHORT TERM...AR
LONG TERM...
AVIATION...LATTO
Hazardous weather outlook, May 22, 6:05 AM EDT, 9 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
605 AM EDT SUN MAY 22 2011

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-231015-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
605 AM EDT SUN MAY 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.
N THE WARM AND UNSTABLE AIRMASS WIDELY SCATTERED THUNDERSTORMS WILL
DEVELOP THIS AFTERNOON AND EVENING. THERE IS A SLIGHT RISK THAT A
FEW OF THESE STORMS MAY BECOME SEVERE WITH DAMAGING WINDS AND
LARGE HAIL BEING THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

MODERATE INSTABILITY ALONG WITH FAVORABLE SHEAR MAY LEAD TO
ORGANIZED THUNDERSTORMS MONDAY AFTERNOON. SOME OF THESE STORMS
MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING THE
MAIN THREATS.

A FRONT WILL STALL OUT ACROSS THE REGION THIS WEEK WITH PERIODS OF
THUNDERSTORMS EXPECTED TUESDAY THROUGH FRIDAY. DUE TO THIS REPEATED
PERIOD OF THUNDERSTORMS WHICH MAY OCCUR THIS WEEK THERE IS A
POTENTIAL FOR FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, May 22, 2:45 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
245 PM EDT SUN MAY 22 2011

OHZ078>080-221915-
BROWN OH-CLERMONT OH-HIGHLAND OH-
245 PM EDT SUN MAY 22 2011

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HIGHLAND...EASTERN
CLERMONT AND NORTHERN BROWN COUNTIES THROUGH 315 PM EDT...

AT 244 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR BETHEL...
MOVING NORTHEAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MOUNT ORAB AND
SARDINIA.

ALSO...LOCUST RIDGE...BUFORD...GREENBUSH AND MOWRYSTOWN ARE NEAR THE
PATH OF THIS STRONG THUNDERSTORM.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3920 8389 3902 8371 3893 8405 3898 8411
Special weather statement, May 22, 2:50 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
250 PM EDT SUN MAY 22 2011

OHZ070-071-221915-
BUTLER OH-WARREN OH-
250 PM EDT SUN MAY 22 2011

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WARREN AND EASTERN
BUTLER COUNTIES THROUGH 315 PM EDT...

AT 248 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR MAUD...
MOVING NORTHEAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MASON...MORROW AND
LEBANON.

ALSO...KINGS MILLS...HAGEMAN...GENNTOWN...PEKIN AND SOUTH LEBANON ARE
NEAR THE PATH OF THIS STRONG THUNDERSTORM.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3956 8415 3935 8404 3933 8441 3939 8443
Special weather statement, May 22, 3:13 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
313 PM EDT SUN MAY 22 2011

OHZ071-072-221945-
CLINTON OH-WARREN OH-
313 PM EDT SUN MAY 22 2011

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WARREN AND NORTHWESTERN
CLINTON COUNTIES THROUGH 345 PM EDT...

AT 309 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR HAGEMAN...
MOVING EAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LEBANON.

ALSO...SOUTH LEBANON...GENNTOWN...OREGONIA...CAESAR CREEK STATE
PARK...KINGMAN...HARVEYSBURG AND CLARKSVILLE ARE NEAR THE PATH OF
THIS STRONG THUNDERSTORM.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3956 8395 3935 8391 3936 8430 3945 8430
Local storm report, May 22, 3:21 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
321 PM EDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0321 PM     HAIL             LEBANON                 39.43N 84.21W
05/22/2011  E1.00 INCH       WARREN             OH   TRAINED SPOTTER

&&

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 2:45 PM EDTSpecial Weather StatementILNBrown30 min
May 22, 2:50 PM EDTSpecial Weather StatementILNWarren25 min
May 22, 3:13 PM EDTSpecial Weather StatementILNWarren32 min
May 22, 3:23 PM EDTSevere Thunderstorm WarningILNClinton, Warren52 min
May 22, 3:45 PM EDTSpecial Weather StatementILNFayette30 min
May 22, 4:00 PM EDTSevere Thunderstorm WarningILNFayette, Pickaway45 min
May 22, 4:07 PM EDTSpecial Weather StatementILNButler23 min
May 22, 4:16 PM EDTSevere Thunderstorm WarningILNButler, Hamilton, Warren44 min
May 22, 4:23 PM EDTSevere Thunderstorm WarningILNPike, Ross52 min
May 22, 4:39 PM EDTSevere Thunderstorm WarningILNAdams36 min
May 22, 4:46 PM EDTSevere Thunderstorm WarningILNButler, Hamilton, Warren44 min
May 22, 4:58 PM EDTSevere Thunderstorm WarningILNButler, Warren32 min
May 22, 4:59 PM EDTSevere Thunderstorm WarningILNHamilton46 min
May 22, 5:21 PM EDTSevere Thunderstorm WarningILNButler, Hamilton, Warren39 min
May 22, 5:24 PM EDTSevere Thunderstorm WarningILNClinton, Highland, Warren51 min
May 22, 5:45 PM EDTAreal Flood AdvisoryILNButler, Hamilton, Warren3 hr
May 22, 6:11 PM EDTSevere Thunderstorm WarningILNClinton, Fayette, Highland, Ross49 min
May 22, 6:42 PM EDTSpecial Weather StatementILNAdams, Pike, Scioto63 min
May 22, 6:47 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Highland, Pike43 min
May 22, 6:56 PM EDTSevere Thunderstorm WarningILNHighland, Pike, Ross34 min
May 22, 7:05 PM EDTSevere Thunderstorm WarningILNPike, Ross, Scioto40 min
May 22, 7:43 PM EDTSpecial Weather StatementILNHocking47 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.